Show simple item record

dc.contributor.authorAllahverdiev, Bilender P. ( Orcid Icon 0000-0002-9315-4652 )
dc.contributor.authorTuna, Huseyin ( )
dc.date.accessioned2021-08-27T20:04:11Z
dc.date.available2021-08-27T20:04:11Z
dc.date.issued2020-01-07
dc.identifier.citationAllahverdiev, B. P., & Tuna, H. (2020). Properties of the resolvent of singular q-Dirac operators. Electronic Journal of Differential Equations, 2020(03), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14483
dc.description.abstractIn this article, we investigate the resolvent operator of a singular q-Dirac system. We obtain an integral representations for the resolvent of this system, in terms of the spectral function. Furthermore, we give a formula for the Titchmarsh-Weyl function of q-Dirac system using the integral representation of the resolvent.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectq-Dirac operatoren_US
dc.subjectSingular pointen_US
dc.subjectResolvent operatoren_US
dc.subjectSpectral functionen_US
dc.subjectTitchmarsh-Weyl functionen_US
dc.titleProperties of the resolvent of singular q-Dirac operatorsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record